# SDR K11A2008102372212

- Difficulty date: August 28, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET SCREEN DRAIN ASSY HORIZONTAL MOUNT BRACKET (CHORD) CORRODED ON INSIDE OF KEEL BEAM.
